# SDR SWIA202161287

- Difficulty date: July 20, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SURROUND STRUCTURE - TIEDOWN PLATE CORRODED MULTIPLE AREAS ON TOP - FS 581 BTWN STGRS 26L/27     (C-CHECK RO 9/27/2021)    FWD BAGGAGE BAY TIEDOWN FITTING AT FS581 BETWEEN STRG26L AND STRG27 WAS CORRODED BEYOND LIMITS OF CRJ700 SRM 53-32-58-101-001-A01, REPACED WITH NEW FITTING IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01, & DWG SH670-33600 REV Y, TASK CARD  51-900-1002-SKY COMPLIED WITH, CORROSION CARD COMPLIED WITH, 337 FORM COMPLIED WITH.
